# SDR HNAA2021090700442

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 39,958 hours, 36,246 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Fuse
- Condition: Overheated
- Location: Elec Distributio
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT FROM 19K - 10K FT BURNING SMELL IN COCKPIT AND CABIN APPEARED 3 TIMES WITH BOTH BLEEDS AND PACKS RUNNING AND APU OFF. RAN BOTH ENGINE BLEED AND PACKS. NO DEFECTS NOTED. SEE ALSO W/C 36-10-03 FOR OTHER MX DONE. INSPECTED R/H+L/H ELECTRICAL DIST BUS PANELS. FOUND 3 FUSES OVERHEATED ON R/H SIDE. REMOVED AND REPLACED ALL FUSES ON R/H ELECTRICAL DIST BUS PANEL IAW AWM 24-61-50. OPS CHECK GOOD. OK FOR SERVICE.
